| Catalog Number |
URO175816TS |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "foley leaking.Bladder scanned for 12 ml.Balloon volume checked, 10 cc yellow urine pulled back in syringe.Foley removed and placed in red biohazard bag.New foley placed in the patient".
Additional Manufacturer Narrative
It was reported that "foley leaking.Bladder scanned for 12 ml.Balloon volume checked, 10 cc yellow urine pulled back in syringe.Foley removed and placed in red biohazard bag.New foley placed in the patient".No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.